# SDR VNAA0203001

- Difficulty date: March 2, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 16,564 hours, 14,711 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater
- Part number: 001B552A1512000
- Condition: Failed
- Location: Elevator
- Part time: 643 hours, 562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVER RIC, THE CAPTAIN CONTACTED MAINTENANCE CONTROL WITH A ELEVATOR HORN HEAT PROBLEM.  FLIGHT 4005 DIVERTED TO PIT WHERE MAINTENANCE REPLACED THE ELEVATOR HORN HEAT MAT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 55-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
